# SDR P5CA9600813

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Dr Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BY FORWARD CARGO DOOR CUTOUT LOWER FORWARD CORNER.  BLENDED OUT IN OUTER SKIN AS PER BOEING SRM 51-30-01 FIG 1 AND CLEANED AND PAIRNET PER BOEING SRM 51-21-04 EDDY CURRENT OUTER SKIN PER NDT MANUAL PART 6 53-10-25.  ACCOMPLISHED PER POLAR AIR CARG0 MA 5330-11-01.
